Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 75, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 22, 2013, 1:52 AM CDT for Mower County, Minnesota; Mitchell County, Iowa. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 1:52 AM CDT (06:52 UTC)
- Expired
- Jun 22, 2013, 2:45 AM CDT
- In force
- 53 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mitchell County, IA, Mower County, MN
The radar
The La Crosse radar (KARX), 129 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS53 KARX 220652
SVRARX
IAC131-MNC099-220745-
/O.NEW.KARX.SV.W.0075.130622T0652Z-130622T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
152 AM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MITCHELL COUNTY IN NORTH CENTRAL IOWA...
MOWER COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 245 AM CDT
* AT 148 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF AUSTIN TO 13 MILES WEST OF
LYLE TO 24 MILES WEST OF LYLE...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
AUSTIN AROUND 205 AM CDT.
LYLE AND BROWNSDALE AROUND 210 AM CDT.
ROSE CREEK AROUND 215 AM CDT.
ADAMS AROUND 220 AM CDT.
ST. ANSGAR AROUND 225 AM CDT.
STACYVILLE AND GRAND MEADOW AROUND 230 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BROOKSIDE CAMPGROUND...I 90
EXIT 175...I 90 EXIT 179...RAMSEY...RIVERBEND CAMPGROUND...I 90 EXIT
178A...I 90 EXIT 178B...I 90 EXIT 180...I 90 EXIT 181 AND VARCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4386 9305 4385 9297 4385 9269 4383 9268
4383 9245 4350 9245 4350 9255 4334 9255
4332 9256 4335 9303 4349 9303 4350 9305
TIME...MOT...LOC 0652Z 270DEG 36KT 4383 9311 4356 9314
4342 9334
HAIL...1.00IN
WIND...60MPH
$$
JW4 follow-up statements
597
WWUS53 KARX 220700
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
200 AM CDT SAT JUN 22 2013
IAC131-MNC099-220745-
/O.CON.KARX.SV.W.0075.000000T0000Z-130622T0745Z/
MITCHELL IA-MOWER MN-
200 AM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MOWER AND
NORTHERN MITCHELL COUNTIES UNTIL 245 AM CDT...
AT 157 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF HAYFIELD TO 8 MILES WEST OF AUSTIN TO
15 MILES WEST OF ST. ANSGAR...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
AUSTIN AROUND 205 AM CDT.
BROWNSDALE AROUND 210 AM CDT.
LYLE AROUND 215 AM CDT.
ST. ANSGAR AND ROSE CREEK AROUND 220 AM CDT.
STACYVILLE AROUND 225 AM CDT.
ADAMS AROUND 230 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE I 90 EXIT 175...I 90 EXIT
178A...I 90 EXIT 178B...I 90 EXIT 179...RAMSEY...MAPLEVIEW...
LANSING...COUNTY ROADS 1 AND 15...OTRANTO PARK AND RIVERBEND
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4386 9305 4385 9297 4385 9269 4383 9268
4383 9245 4350 9245 4350 9255 4334 9255
4332 9256 4335 9303 4349 9303 4350 9305
TIME...MOT...LOC 0700Z 270DEG 36KT 4385 9299 4363 9308
4338 9318
HAIL...1.00IN
WIND...60MPH
$$
JW555
WWUS53 KARX 220732
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
232 AM CDT SAT JUN 22 2013
IAC131-220740-
/O.CAN.KARX.SV.W.0075.000000T0000Z-130622T0745Z/
MITCHELL IA-
232 AM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MITCHELL COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4363 9292 4371 9293 4385 9297 4385 9269
4383 9268 4383 9245 4350 9245 4350 9300
TIME...MOT...LOC 0730Z 272DEG 31KT 4405 9278 4375 9265
4348 9272
$$
MNC099-220745-
/O.CON.KARX.SV.W.0075.000000T0000Z-130622T0745Z/
MOWER MN-
232 AM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MOWER COUNTY
UNTIL 245 AM CDT...
AT 225 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DODGE CENTER TO 8 MILES NORTHWEST OF GRAND MEADOW TO
STACYVILLE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. A TREE WAS BLOWN DOWN ONTO A HOUSE IN
AUSTIN AT 210 AM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
GRAND MEADOW AROUND 240 AM CDT.
LE ROY AROUND 245 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE INTERSTATE 90 AND COUNTY 1...
TAOPI...COUNTY ROADS 4 AND 8...HIGHWAYS 63 AND 16...RACINE...LAKE
LOUISE STATE PARK...HAMILTON AND COUNTY ROADS 4 AND 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4363 9292 4371 9293 4385 9297 4385 9269
4383 9268 4383 9245 4350 9245 4350 9300
TIME...MOT...LOC 0730Z 272DEG 31KT 4405 9278 4375 9265
4348 9272
HAIL...0.75IN
WIND...60MPH
$$
WETENKAMP405
WWUS53 KARX 220739
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 AM CDT SAT JUN 22 2013
MNC099-220745-
/O.CON.KARX.SV.W.0075.000000T0000Z-130622T0745Z/
MOWER MN-
239 AM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MOWER
COUNTY UNTIL 245 AM CDT...
AT 235 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANTORVILLE TO 5 MILES NORTHWEST OF GRAND MEADOW TO 7
MILES SOUTHEAST OF ADAMS...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
LE ROY AROUND 245 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAKE LOUISE STATE PARK...
RACINE...HIGHWAYS 63 AND 16 AND COUNTY ROADS 4 AND 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4385 9269 4383 9268 4383 9245 4350 9245
4352 9277 4375 9279 4385 9283
TIME...MOT...LOC 0739Z 272DEG 31KT 4405 9267 4376 9259
4348 9261
HAIL...0.75IN
WIND...60MPH
$$
JW236
WWUS53 KARX 220747
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
247 AM CDT SAT JUN 22 2013
MNC099-220756-
/O.EXP.KARX.SV.W.0075.000000T0000Z-130622T0745Z/
MOWER MN-
247 AM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOWER COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING IS MOVING INTO
FILLMORE COUNTY.
LAT...LON 4385 9269 4383 9268 4383 9245 4350 9245
4352 9277 4375 9279 4385 9283
TIME...MOT...LOC 0739Z 272DEG 31KT 4405 9267 4376 9259
4348 9261
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:13 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 22, 12:13 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 AM CDT SAT JUN 22 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM CDT FRI JUN 21 2013
AT 3 PM...A THUNDERSTORM COMPLEX WAS LOCATED OVER EASTERN SOUTH
DAKOTA. THE HRRR SEEMS TO BE HANDLING THIS SYSTEM THE BEST THIS
AFTERNOON. IT SHOWS THAT THIS SYSTEM WILL MOVE NORTHEAST INTO
NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA LATE THIS
AFTERNOON AND EARLY EVENING. THIS SYSTEM IS INITIALLY FOLLOWING THE
SHORT WAVE TROUGH. HOWEVER AS THE LOW LEVEL JET STRENGTHENS THIS
EVENING AND STRONG 850 MB MOISTURE TRANSPORT WILL MOVE INTO THE
FORECAST AREA. EXPECT SOME DEVELOPMENT ALONG THE ADVANCING WARM
FRONT ON THE SOUTH OF THIS PERIPHERY OF THIS SYSTEM. MLCAPES ALONG
THIS BOUNDARY CLIMB TO AROUND 5000 J/KG LATE THIS AFTERNOON AND
THEN CONTINUES INTO THE EARLY EVENING. WHILE THE 0-6 KM SHEAR IS
NOT FAVORABLE FOR SUPERCELLS...THE 0-3 KM BULK SHEAR IS OVER
40 KNOTS AND IT WILL BE FAVORABLE FOR DAMAGING WINDS. IN ADDITION
WITH DCAPES OVER 1500 J/KG...THIS WOULD ALSO MAKE IT FAVORABLE FOR
THE STORMS TO PRODUCE DAMAGING WINDS. CURRENTLY EXPECTING THE
CURRENT CONVECTION TO EVOLVE INTO 1 OR MORE BOW ECHOS AS THEY
BECOME MORE COLD POOL DOMINANT...AND THESE LINES WOULD LIKELY MOVE
ALONG OR NORTH OF THE INTERSTATE 90 CORRIDOR BETWEEN 22.03Z AND
22.09Z. HOWEVER IF THE BOUNDARY DOES NOT LIFT AS FAR NORTH AS THE
MESO MODELS INDICATE...THIS CONVECTION COULD POTENTIALLY BE
FURTHER SOUTH TONIGHT.
FLASH FLOODING IS ALSO A CONCERN TONIGHT AS WARM CLOUD LAYER
DEPTHS CLIMB INTO THE 4 TO 4.5 KM RANGE AND PRECIPITABLE WATER
VALUES CLIMB INTO THE 1.8 TO 2.0 INCH RANGE. WITH THE LOW LEVEL
JET CONTINUING TO IMPINGE ON THE FRONT NEAR THE MINNESOTA AND IOWA
BORDER...EXPECT CONVECTION TO CONTINUE TO DEVELOP ACROSS EASTERN
NEBRASKA...WESTERN IOWA AND SOUTHWEST MINNESOTA THROUGHOUT THE
NIGHT. THIS CONVECTION WOULD THEN TRAIN INTO THE FORECAST AREA
WITH THE MEAN WIND. WOULD NOT BE SHOCKED TO SEE 3 TO 5 INCHES OF
RAIN FALL ACROSS PARTS OF THE AREA TONIGHT. THERE MAY BE EVEN SOME
LOCALLY HIGHER AMOUNTS. THIS LOOKS LIKE A CLASSIC MADDOX WARM
FRONTAL FLASH FLOOD EVENT. DUE TO THIS...ISSUED A FLASH FLOOD
WATCH FOR TONIGHT AND SATURDAY MORNING. THE SHOWERS AND
THUNDERSTORMS WILL GRADUALLY DIMINISH ON SATURDAY MORNING AS THE
LOW LEVEL JET WEAKENS.
ON SATURDAY AFTERNOON...THE MODELS SHOW THAT THE WARM FRONT WILL MOVE
NORTHWARD TOWARD THE INTERSTATE 94 CORRIDOR. WITH THERE NOT MUCH
MOISTURE CONVERGENCE ALONG THIS FRONT AND SOME CAPPING
ALOFT...THERE IS A POTENTIAL THAT THE COULD BE SOME DRY HOURS.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 355 PM CDT FRI JUN 21 2013
ON SATURDAY NIGHT...MANY OF THE DETERMINISTIC MODELS SUGGEST THAT
THE 850 MB MOISTURE TRANSPORT WILL SHIFT NORTHEAST OF THE AREA BY
LATE EVENING. AS A RESULT...MANY OF THESE MODELS HAS THE FORECAST
AREA DRYING OUT DURING THE 23.06Z TO 23.12Z TIME FRAME. IF THIS
TREND CONTINUES...MAY HAVE TO LOWER OR POSSIBLY TAKE THESE
PRECIPITATION CHANCES OUT OF THE FORECAST.
FROM SUNDAY INTO TUESDAY...THE MODELS CONTINUE TO STRUGGLE WITH
THE LOCATION OF THE FRONT AND WHERE MESOSCALE COMPLEXES MAY
DEVELOP. AS A RESULT...THE FORECAST CONFIDENCE FOR THE TIMING AND
LOCATION OF THE PRECIPITATION IS NOT AS CERTAIN. DUE TO
THIS...STAYED WITH THE CONSALL PRECIPITATION CHANCES AND ALSO WITH
THEIR MAXIMUM AND MINIMUM TEMPERATURES. ON ANY OF THESE
DAYS...TEMPERATURES COULD EASILY CLIMB INTO THE LOWER 90S IF
ENOUGH SUNSHINE CAN OCCUR.
FROM WEDNESDAY INTO FRIDAY...THE DETERMINISTIC MODELS ARE SHOWING
THAT THE UPPER LEVEL RIDGE WILL RETROGRADE INTO THE WESTERN UNITED
STATES AND WESTERN CANADA. THIS IS IN RESPONSE TO A MODERATE
MADDEN JULIAN OSCILLATION MOVING TOWARD THE INTERNATIONAL DATELINE.
WHEN THIS OCCURS IN SUMMER...CLIMATE PREDICTION CENTER COMPOSITES
FAVOR ABOVE NORMAL TEMPERATURE ANOMALIES ACROSS THE WESTERN UNITED
STATES. AS A RESULT...CONFIDENCE IS HIGH THAT THIS WILL
OCCUR...BUT THE EXACT TIME WHEN THIS WILL ULTIMATELY TAKE PLACE IS
STILL A BIT UNCERTAIN.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1212 AM CDT SAT JUN 22 2013
CONVECTION HAS BEEN STEADILY INCREASING SOUTH OF THE TAF SITES
THIS EVENING AS THE LOW LEVEL JET INTERSECTS THE SURFACE BOUNDARY
SITTING ACROSS NORTHEAST IOWA. EXPECT TO SEE THIS AREA FILL IN
WITH CONVECTIVE ACTIVITY AND LIFT TO THE NORTH AND THEN MERGE WITH
THE ACTIVITY COMING IN FROM SOUTHERN MINNESOTA. THIS ACTIVITY
SHOULD THEN PROGRESS EAST ACROSS THE REGION DURING THE LATE NIGHT
HOURS INTO EARLY SATURDAY MORNING. CAN NOT RULE OUT SOME GUSTY
WINDS UNTIL THE MAIN BAND OF STORMS FROM THE WEST PASSES THROUGH
ALONG WITH IFR CONDITIONS IN THE RAIN. ONCE THE MAIN BAND GOES
THROUGH SHOULD CONTINUE TO SEE SOME SHOWERS AND OCCASIONAL
THUNDERSTORMS FOR A COUPLE OF HOURS WITH MVFR CONDITIONS POSSIBLE.
EXPECTING A RETURN TO VFR CONDITIONS ONCE THE RAIN ENDS AND THEN
THE QUESTION BECOMES WHEN AND WHERE THE NEXT ROUND OF CONVECTION
WILL FORM. THE 21.12Z HI-RES ARW HAS BEEN DOING A DECENT JOB IN
THIS PATTERN AND SHOWS THE SURFACE BOUNDARY REMAINING SOUTH OF THE
TAF SITES WITH ACTIVITY DEVELOPING IN THE LATE AFTERNOON AND
CONTINUING INTO THE EVENING AS THE NEXT SHORT WAVE TROUGH COMES
TOWARD THE AREA. CONFIDENCE ON THE TIMING AND PLACEMENT OF THIS IS
NOT HIGH ENOUGH TO GO BEYOND A VCTS AT THIS TIME.
&&
.HYDROLOGY...TONIGHT INTO SATURDAY
ISSUED AT 355 PM CDT FRI JUN 21 2013
OVERNIGHT 1 TO 2 INCHES OF RAIN FELL ACROSS SOUTHEAST
MINNESOTA...AND WEST CENTRAL AND NORTH CENTRAL WISCONSIN...AND
2 TO 4 INCHES FELL ACROSS NORTHEAST IOWA...AND SOUTHWEST AND
CENTRAL WISCONSIN. THIS CAUSED RIVER FLOOD WARNINGS TO BE ISSUED
ALONG THE BLACK AND KICKAPOO RIVERS IN WESTERN WISCONSIN. AS A
STRONG LOW LEVEL JET BRINGS ABUNDANT MOISTURE INTO THE AREA
TONIGHT. EXPECT THAT 3 TO 5 INCHES MAY FALL ACROSS PARTS OF THE
AREA TONIGHT. A FEW LOCAL SPOTS MAY SEE EVEN HIGHER AMOUNTS.
THINKING THAT THE BEST CHANCES ARE ALONG AND NORTH OF THE
INTERSTATE 90 CORRIDOR. HOWEVER THERE IS STILL SOME UNCERTAINTY IN
THIS. THIS ADDITIONAL RAIN WILL LIKELY RESULT IN SOME FLASH
FLOODING TONIGHT. AS A RESULT...WENT WITH A FLASH FLOOD WATCH FOR
THE ENTIRE AREA TONIGHT.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ017-029-
032>034-041>044-053>055-061.
MN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR IAZ008>011-018-
019-029-030.
&&
SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...04
HYDROLOGY...BOYNEHazardous weather outlook, Jun 21, 2:35 PM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 235 PM CDT FRI JUN 21 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-221000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 235 PM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT FLASH FLOOD WATCH THROUGH SATURDAY MORNING. ANOTHER THUNDERSTORM CLUSTER WILL TRACK ACROSS THE REGION TONIGHT. HEAVY RAINS AND STRONG TO DAMAGING WINDS ARE EXPECTED. FLASH FLOODING COULD RESULT. HAIL WILL ALSO BE POSSIBLE. STORM CHANCES WILL INCREASE AFTER 9 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLASH FLOOD WATCH SATURDAY MORNING. EXPECT PERIODS OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND GUSTY WINDS AT TIMES WELL INTO NEXT WEEK. DUE TO UNCERTAINTY IN TIMING AND LOCATION...FORECAST DETAIL WILL BE ADDED AS EACH ROUND OF STORMS GETS CLOSER. AFTERNOON HEAT INDICES IN THE 90S ARE LIKELY EACH DAY. AS THE HEAT INDICES INCREASE...SO DOES THE CONCERN FOR HEAT-RELATED ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH EARLY NEXT WEEK. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS CURRENTLY SCHEDULED. SHEA/RIECK
In the hours before
Special weather statement, Jun 21, 9:53 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 953 PM CDT FRI JUN 21 2013 WIZ017-029-032>034-220345- BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU- 953 PM CDT FRI JUN 21 2013 AT 949 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 19 MILES WEST OF JUNCTION TO 6 MILES WEST OF PRAAG...MOVING EAST AT 45 MPH. WIND GUSTS OF UP TO 40 MPH...SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... STRUM...ARCADIA...OSSEO...INDEPENDENCE...WHITEHALL AND THORP. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SATURDAY MORNING FOR SOUTHEAST MINNESOTA AND NORTHWESTERN WISCONSIN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. DTJ
Special weather statement, Jun 21, 10:33 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1033 PM CDT FRI JUN 21 2013 WIZ029-032>034-220430- BUFFALO-CLARK-JACKSON-TREMPEALEAU- 1033 PM CDT FRI JUN 21 2013 AT 1029 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MEAD LAKE TO PIGEON FALLS...MOVING EAST AT 50 MPH. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND HEAVY RAIN MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... GREENWOOD...NEILLSVILLE...BLACK RIVER FALLS...SHORTVILLE AND MILLSTON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT SATURDAY MORNING FOR SOUTHEAST MINNESOTA AND NORTHWESTERN WISCONSIN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. DTJ
Special weather statement, Jun 21, 11:52 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1152 PM CDT FRI JUN 21 2013 IAZ008>011-MNZ094>096-220645- ALLAMAKEE-FILLMORE-HOUSTON-HOWARD-MITCHELL-MOWER-WINNESHIEK- 1152 PM CDT FRI JUN 21 2013 ...THUNDERSTORMS WITH HEAVY RAINFALL OVERNIGHT... AT 1145 PM...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS PRODUCING HEAVY RAIN FROM NEAR ALBERT LEA EAST TO DECORAH...MOVING GRADUALLY NORTHEAST AT 20 MPH. HEAVY RAIN AND TORRENTIAL DOWNPOURS WILL LIKELY ACCOMPANY THESE THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... LYLE...LE ROY...ADAMS...MABEL...PRESTON...LIME SPRINGS...CRESCO...ST ANSGAR...HARMONY AND CANTON. HEAVY RAIN COULD LEAD TO FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. ZT
Special weather statement, Jun 22, 12:43 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1243 AM CDT SAT JUN 22 2013 IAZ010-011-030-WIZ053>055-061-220645- ALLAMAKEE-CLAYTON-CRAWFORD-GRANT-RICHLAND-VERNON-WINNESHIEK- 1243 AM CDT SAT JUN 22 2013 AT 1235 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WAUKON TO HARPERS FERRY TO RED OAK RIDGE...MOVING NORTHEAST AT 15 MPH. HEAVY RAIN AND LIGHTNING WILL ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... MUSCODA...LANSING AND RICHLAND CENTER. HEAVY RAIN COULD LEAD TO FLOODING OR A PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH NOON TODAY. WETENKAMP
Special weather statement, Jun 22, 12:48 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1248 AM CDT SAT JUN 22 2013 IAZ008>010-MNZ094-095-220645- FILLMORE-HOWARD-MITCHELL-MOWER-WINNESHIEK- 1248 AM CDT SAT JUN 22 2013 AT 1240 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AUSTIN...TO GRAND MEADOW...TO HARMONY...MOVING NORTHEAST AT 10 MPH. HEAVY RAIN WILL ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS IMPACTED INCLUDE... AUSTIN...BROWNSDALE...GRAND MEADOW...HARMONY...SPRING VALLEY AND CANTON. HEAVY RAIN COULD LEAD TO FLOODING OR A PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH NOON TODAY. WETENKAMP
Special weather statement, Jun 22, 1:44 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 144 AM CDT SAT JUN 22 2013 MNZ094-220745- MOWER- 144 AM CDT SAT JUN 22 2013 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING MOWER COUNTY... AT 138 AM...DOPPLER RADAR INDICATED A STRONG TO SEVERE THUNDERSTORM NEAR ALBERT LEA...MOVING EAST AT 50 MPH. WIND GUSTS OF 50 TO 60 MPH...AND TORRENTIAL DOWNPOURS WILL ACCOMPANY THIS THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... I 90 EXIT 175...RIVERBEND CAMPGROUND...AUSTIN...I 90 EXIT 183...I 90 EXIT 181...I 90 EXIT 187 AND RENOVA. HEAVY RAIN COULD LEAD TO FLASH FLOODING OR A PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. A FLASH FLOOD WARNING IS IN EFFECT FOR MOWER COUNTY UNTIL 700 AM. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. JW
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:55 AM CDT | Flash Flood Warning | ARX | Mower | 6 hr |
| Jun 22, 2:22 AM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Olmsted | 53 min |
| Jun 22, 3:13 AM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Olmsted, Winona | 77 min |
| Jun 22, 4:31 AM CDT | Severe Thunderstorm Warning | ARX | Houston | 44 min |
| Jun 22, 10:07 AM CDT | River Flood Warning | ARX | Mower | 49 hr |
| Jun 22, 11:01 AM CDT | River Flood Watch | ARX | Wabasha | 50 hr |
| Jun 22, 11:01 AM CDT | River Flood Watch | ARX | Winona | 6 days |
| Jun 22, 11:01 AM CDT | River Flood Watch | ARX | Houston | 50 hr |
| Jun 22, 12:33 AM CDT | Flash Flood Warning | ARX | Winneshiek | 6 hr |
| Jun 22, 1:36 AM CDT | Flash Flood Warning | ARX | Allamakee | 6 hr |
| Jun 22, 4:16 AM CDT | River Flood Warning | ARX | Allamakee | 4 days |
| Jun 22, 6:39 AM CDT | Flash Flood Warning | ARX | Clayton | 4 hr |
| Jun 22, 7:35 AM CDT | Flash Flood Warning | ARX | Allamakee | 3 hr |
| Jun 22, 9:17 AM CDT | River Flood Warning | ARX | Clayton | 27 hr |
| Jun 22, 9:17 AM CDT | River Flood Warning | ARX | Clayton | 36 hr |
| Jun 22, 10:28 AM CDT | Areal Flood Advisory | ARX | Allamakee, Clayton | 21 hr |
| Jun 22, 6:33 PM CDT | Flash Flood Warning | ARX | Allamakee, Winneshiek | 6 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.